MathSciNet Relay Station
MathSciNet bibliographic data
MR199684 (33 #7827) 46.90
Reay, J. R. Unique minimal representations with positive bases. Amer. Math. Monthly 73 1966 253–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement